Common Fixed Point Theorems for Multivalued Generalized <i>F</i>-Suzuki-Contraction Mappings in Complete Strong <i>b</i>-Metric Spaces

  • Yusuf Ibrahim Department of Mathematics, Saadatu Rimi College of Education, Kumbotso Kano, Nigeria
Keywords: Common Fixed Point Problem, Multivalued Generalized <i>F</i>-Suzuki-Contraction Mapping, Complete Strong <i>b</i>-metric Space

Abstract

This paper introduces a new version of multivalued generalized F-Suzuki-Contraction mapping and then establish some new common fixed point theorems for these new multivalued generalized F-Suzuki-Contraction Mappings incomplete strong b-Metric Spaces.

References

B. Banach, ``Sur les operations dons les ensembles abstraits et leur application aux equations int'egrales", Fundam. Math. 3 (1922) 133.

M. Edelstein, ``On fixed and periodic points under contractive mappings", 37 (1962) 74.

D. Wardowski, ``Fixed point theory of a new type of contractive mappings in complete metric spaces", Fixed Point Theory Appl. 2012 (2012) 94.

D. Wardowski & N. V. Dung, ``Fixed points off -weak contractions on complete metric spaces", Demonstr. Math. 1 (2014) 146.

P. Kumam, N. V. Dung & K. Sitthithakerngkiet, ``A generalization of Ciric fixed point theorem", Filomat 29 (2015) 1549.

A. K. Dubey, S. Rita & R. P. Dubey, ``Some Fixed Point Results in b-Metric Spaces", Asian Journal of Mathematics and Applications 2014 (2014) 2307.

H. H. Alsulami, K. J. Erdal & P. Hossein, ``Fixed Points of Generalized F-Suzuki Type Contraction in Complete b-Metric Spaces", Discrete Dynamics in Nature and Society 2015 (2015) 969726. http://dx.doi.org/10.1155/2015/969726.

D. Wardowski, ``Fixed point theory of a new type of contractive mappings in complete metric spaces", Fixed Point Theory Appl. 2012 (2012) 94.

J. Ahmad, A. Al-Rawashdeh & A. Azam, ``New fixed point theorems for generalized F-contractions in complete metric spaces, Fixed Point Theory and Applications. 2015 (2015) 80. https://doi.org/10.1186/s13663-015-0333-2

V. D. Nguyen & T. H. Vo, ``A Fixed Point Theorem for Generalized F-Contractions on Complete Metric Spaces", Vietnam J. Math. 43 (2014) 743. https://doi.org/10.1007/s10013-015-0123-5

H. Piri & P. Kumam, ``Some fixed point theorems concerning F-contraction in complete metric spaces", Fixed Point Theory Appl. 2014 (2014) 210. https://doi.org/10.1186/1687-1812-2014-210.

H. Piri & P. Kumam, ``Fixed point theorems for generalized F-Suzuki-contraction mappings in complete b-metric spaces", Fixed Point Theory and Applications 2016 (2016) 90. https://doi.org/10.1186/s13663-016-0577-5.

B. E. Rhoades, ``A comparison of various definition of contractive mappings", Trans. Amer. Math. Soc. 226 (1977) 257.

G. E. Hardy & T. D. Rogers, ``A generalization of a fixed point theorem of Reich", Canad. Math. Bull. 16 (1973) 201.

P. Hossein & P. Kumam, ``Some fixed point theorems concerning F-contraction in complete metric spaces", Fixed point theory and applications 2014 (2014) 210. https://doi.org/10.1186/1687-1812-2014-210

T. Rasham, A. Shoaib, B. A. S. Alamri & M. Arshad, ``Multivalued Fixed Point Results for New Generalized $F$-Dominated Contractive Mappings on Dislocated Metric Space with Application", Journal of Function Spaces Volume 2018 (2018) 4808764. https://doi.org/10.1155/2018/4808764.

T. Rasham, A. Shoaib, N. Hussain, M. Arshad & S. U. Khan, ``Common fixed point results for new Ciric-type rational multivalued F-contraction with an application", J. Fixed Point Theory Appl. 2018 (2018) 20 https://doi.org/10.1007/s11784-018-0525-6.

T. Suzuki, ``A generalized Banach contraction principle that characterizes metric completeness", Proceedings of the American Mathematical Society 136 (2008) 1861.

T. Suzuki, ``Discussion of several contractions by Jachymski's approach", Fixed point theory and applications 2016 (2016) 91. https://doi.org/10.1186/s13663-016-0581-9
Published
2019-11-13
How to Cite
Ibrahim, Y. (2019). Common Fixed Point Theorems for Multivalued Generalized <i>F</i>-Suzuki-Contraction Mappings in Complete Strong <i>b</i&gt;-Metric Spaces. Journal of the Nigerian Society of Physical Sciences, 1(3), 88-94. Retrieved from https://journal.nsps.org.ng/index.php/jnsps/article/view/19
Section
Original Research